# SDR IPXA2019122750422

- Difficulty date: December 27, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 34,361 hours, 19,675 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STL265
- Part serial: 0049201P
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT EVAS INSTALLED AT THE CO PILOT POSITON.   REPLACED THE F/O EVAS SYS IAW AMM 25-69-200-801C2. SYS OPS CHECKED NORMAL.
